Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andy

Questions about Accutane

Hi

I've been on Ro- accutane, 20mg a day (weigh 60kg or so) and ethrymycin, 4 pills a day for 11 days now and have a few questions.

Firstly the only side effects I have noticed so far are very dry skin and redness on the the face and some aches and pains. Lips arn't particularly dry and no nosebleeds etc.

My skin on my face definately seems to be less oily and the few spots I had on my forehead have gone. There seems to be even more whiteheads and blackheads than before all over my face and there are a couple of small spots on my right cheek and one on my left. My back also broke out with alot more spots than usual (quite painful ones as well) in the first week, but seems to be clearing now.

Ok questions...

Firstly does accutane in theory shift all acne, even tiny blackheads and whiteheads? Does the redness on the face improve as well as the blotchyness? Does moisturising your face become easier over the course of treatment, because everytime I do it I seem to continuously flake? When should I see my acne improve realistically instead of get worse?

Also one more question if red marks and marks in general seem to be on the surface of the skin, like you can't see them indenting into your face, am I right in thinking they should clear of their own accord over time? I seem to be noticing more marks and that while on accutane is that just part of the course of treatment? I have a shallow chicken pox scar on my cheek so I think I know what a permenant scar looks like,

Thanks for listening as always and good luck everyone with their fight against acne...

Share this post


Link to post
Share on other sites

hi. i cant really answer your questions because i am only on first day of accutane. however, i wanted to tell you that i have heard that it is dangerous to take antibiotics while on accutane. it can increase pressure on the brain. just be careful if you start to get headaches or anything cause that is the first symptom. just wanted to let you know! good luck with your treatment! i know i am hoping for good luck with mine...

Share this post


Link to post
Share on other sites

Thanx Parrotthead, something else for me to worry about!!! Nah seriously thanx for pointing that out but I doubt the dermo would have perscribed it if it was that big a threat. Anyways just wanted to wish you luck also with your treatment!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×